Product Information

Composition:

Each 5 mL contains :
Cetirizine Hydrochloride IP ..................... 5mg
In a flavoured syrupy base .........................q.s.

Storage:

Store protected from light and moisture, at a temperature not exceeding 30°C.

Unique Identification Code:

8901148258594

Manufacturing License Number:

M.L. 79/RR/AP/2009/F/R/(L)

Overview

Cetzine Syrup is administered to children to alleviate symptoms like watery eyes, runny nose, sneezing, and itching. It is commonly used for allergic conditions such as hay fever, urticaria (hives), conjunctivitis (red, itchy eyes), and the common cold.

click to open accordion Where to Use?
  • Cetzine (Cetrizine Hydrochloride) is a category of drugs called Antihistamine.
  • Cetzine is used for treatment of perinnial Allergic Rhinitis, Seasonal Allergic Rhinitis and Utricaria
  • Cetrizine Hydrochloride offers 3 times faster onset of action compared to any other Antihistamine
  • Cetrizine Hydrochloride is safe to be prescribed to children (above 6 months of age), Adults and Geriatrics
click to open accordion How to Use?
  • Should swallowed in whole, accompanied with water.
  • For patients between 6 to 12 months, Cetrizine Hydrochloride 2.5-mg OD.
  • For patients from 1 to 5 years of age, Cetrizine Hydrochloride 2.5-mg OD, and can be increased up to 5-mg.
  • For patients from 6 to 11 years of age, Cetrizine Hydrochloride 5-mg OD, which can also be increased up to 10-mg.
  • For patients above the age of 12 years, medicine dose is 10-mg OD, 1-2 hours before bedtime.
click to open accordion What are the side effects?
  • Diarrhoea
  • Vomiting
  • Gastrointestinal disturbance
  • Somnolence
  • Sleep disorder
click to open accordion Safety Advise
  • Avoid driving and operating heavy machine after taking a single dose.
  • Caution with alcohol intake is advised.
  • In case of overdose, please consult your doctor for supportive treatment as there is no specific known antidote to Cetrizine Hydrochloride.
  • Take dose as prescribed by the doctor to avoid overdose of the medication.
  • Symptoms of overdose in adults may include drowsiness, agitation, and restlessness, and in children symptoms include drowsiness.